# SDR COMA9710326

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97962641
- Condition: Malfunction
- Location: Lt Bleed Sov
- Part time: 12,261 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT HAND BLEED AIR OVERHEAT WARNING ON AFTER TAKEOFF.  REPLACED THE LEFT HAND HIGH PRESSURE BLEED AIR SHUT OFF VALVE.
